# SDR MZZA97176

- Difficulty date: June 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N624DH
- Make and model: Boeing 727264
- Aircraft serial: 20709
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Cargo Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KUL - S-CHECK.  NRC:  851120 - GOUGE ON SKIN JUST BELOW MAIN CARGO SILL APPROXIMATELY 1.50 INCHES.  GOUGE SMOOTHED AND FOUND WITHIN LIMITS IAW SRM 5-40-1.  TREATED WITH ALODINE AND PRIMER.  (X)
